Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 61, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 24, 2011, 10:18 PM CDT for Yell County, Arkansas. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 24, 2011, 10:18 PM CDT (03:18 UTC)
- Expired
- Apr 24, 2011, 10:52 PM CDT
- In force
- 34 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
County Yell County, AR
The radar
The Western Arkansas radar (KSRX), 94 km from the middle of the area, began a volume at 03:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 5:36 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 3.3 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 52 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 709 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 111 m²/s²
- 0-3 km storm-relative helicity
- 101 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -8.7
The text
As transmitted, in the capitals the NWS used until 2016.
715
WFUS54 KLZK 250318
TORLZK
ARC149-250400-
/O.NEW.KLZK.TO.W.0061.110425T0318Z-110425T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1018 PM CDT SUN APR 24 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
* UNTIL 1100 PM CDT
* AT 1014 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 6 MILES SOUTHEAST OF STONEHOUSE REC AREA...OR 16
MILES SOUTHWEST OF DANVILLE. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING EAST AT 25 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
DANVILLE... PLAINVIEW... FOURCHE VALLEY...
WING... WALTREAK... ROVER...
RANGER... CORINTH... BRIGGSVILLE...
BLUFFTON... BELLEVILLE... WARDS CROSSING...
SURROUNDED RIDGES LAKE... SUNLIGHT BAY PARK...
STEVE... PLEASANT HILL... PEELER LAKE...
NIMROD WMA...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3515 9332 3489 9327 3488 9328 3487 9330
3487 9367 3501 9368
TIME...MOT...LOC 0318Z 258DEG 23KT 3496 9361
$$
BJS3 follow-up statements
480
WWUS54 KLZK 250332
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1032 PM CDT SUN APR 24 2011
ARC149-250400-
/O.CON.KLZK.TO.W.0061.000000T0000Z-110425T0400Z/
YELL AR-
1032 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YELL COUNTY UNTIL
1100 PM CDT...
AT 1028 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 4 MILES NORTH OF FOURCHE VALLEY...OR 10
MILES SOUTHWEST OF DANVILLE...MOVING EAST AT 25 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
DANVILLE... PLAINVIEW... WING...
ROVER... RANGER... CORINTH...
BRIGGSVILLE... BELLEVILLE... WARDS CROSSING...
SUNLIGHT BAY PARK... STEVE... PEELER LAKE...
NIMROD WMA... MASON LAKE... GILKEY...
FOURCHE MOUTAIN REC AREA... DANVILLE MUNI ARPT...
DANVILLE MTN...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3515 9332 3489 9327 3487 9330 3487 9353
3507 9353
TIME...MOT...LOC 0332Z 258DEG 23KT 3498 9350
$$
BJS778
WWUS54 KLZK 250347
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1047 PM CDT SUN APR 24 2011
ARC149-250400-
/O.CON.KLZK.TO.W.0061.000000T0000Z-110425T0400Z/
YELL AR-
1047 PM CDT SUN APR 24 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR CENTRAL YELL COUNTY UNTIL
1100 PM CDT...
AT 1042 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS
DANGEROUS STORM WAS LOCATED 2 MILES SOUTHEAST OF DANVILLE...MOVING
EAST AT 35 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
DANVILLE... RANGER... PEELER LAKE...
NIMROD WMA... BUNKER HILL...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3499 9337 3506 9340 3515 9332 3513 9332
3500 9329
TIME...MOT...LOC 0347Z 249DEG 32KT 3504 9331
$$
BJS212
WWUS54 KLZK 250352
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1052 PM CDT SUN APR 24 2011
ARC149-250402-
/O.CAN.KLZK.TO.W.0061.000000T0000Z-110425T0400Z/
YELL AR-
1052 PM CDT SUN APR 24 2011
...THE TORNADO WARNING FOR CENTRAL YELL COUNTY IS CANCELLED...
THE TORNADO THREAT HAS DIMINISHED...THEREFORE THE TORNADO WARNING HAS
BEEN CANCELLED. HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN
EFFECT FOR THE AREA.
LAT...LON 3499 9337 3506 9340 3515 9332 3513 9332
3500 9329
TIME...MOT...LOC 0352Z 249DEG 32KT 3505 9326
$$
BJSWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 24, 6:12 PM CDT, 4 hours 6 minutes earlier.
Area forecast discussion, Apr 24, 6:12 PM CDT, 4 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 612 PM CDT SUN APR 24 2011 .AVIATION... TOUGH FORECAST FOR THE NEXT 24 HOURS CONTINUES. A FRONTAL BOUNDARY WILL REMAIN DRAPED ACROSS THE NORTHERN PART OF THE STATE THROUGH THE TAF PERIOD. KHRO AND KBPK SHOULD REMAIN IN THE VICINITY OF THE FRONT THROUGH THE PERIOD WITH NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUING TO AFFECT THOSE SITES. AS A RESULT...KEPT THOSE SITES IN MVFR OR IFR CONDITIONS. FURTHER SOUTH...VFR TO MVFR CONDITIONS ARE EXPECTED WITH A GENERAL DECREASE IN CIGS AS THE AFOREMENTIONED FRONT SLOWLY SAGS SOUTH. KPBF AND KLLQ SHOULD REMAIN MOSTLY VFR WITH SOUTHERLY AND SCT- BKN VFR CLOUDS. SOME MVFR CIGS MAY CREEP IN TO THOSE STATIONS NEAR THE END OF THE PERIOD THOUGH. && .PREV DISCUSSION... /ISSUED 505 PM CDT SUN APR 24 2011/ NEAR TERM...TONIGHT THROUGH MONDAY NIGHT RUNNING BEHIND THIS AFTN WITH ONGOING SVR WX...SO THIS WL BE BRIEF. FNTL BNDRY HAS MADE ITS WAY A BIT FURTHER TO THE S THIS AFTN... EXTENDING FM W-CNTRL AT BACK INTO NERN SECTIONS OF THE STATE. CONVECTION HAS CONTD TO DVLP ALONG AND N OF THE BNDRY...WITH A NUMBER OF ROTATING CELLS NOTED. ACTIVITY WL CONT TO BE FOCUSED ACRS THE NRN PART OF THE FA TNGT INTO MON...WITH THE POTENTIAL FOR STRONG/SVR STORMS POSSIBLE. LOCALLY HVY RAINFALL WL ALSO RMN A CONCERN WITH A FF WATCH NOW IN EFFECT THRU MON NGT. CONTD TO EMPHASIZE THE SIG POTENTIAL FOR WIDESPREAD FLASH FLOODING...ALONG WITH HIGH WATER PROBLEMS ALONG AREA RIVERS FOR THE NEXT SEVERAL DAYS. HEAVY RAIN/SVR WX THREAT WL SPREAD ACRS THE REST OF THE FA MON AND MON NGT AS A LOW PRES DVLPS TO OUR W AND TRACKS NEWD. THIS WL PUSH THE AFOREMENTIONED FNTL BNDRY FURTHER INTO AR...FOCUSING ADDITIONAL CONVECTION. UNSETTLED CONDS WL CONT INTO THE MIDDLE OF THE WEEK. SHORT TERM...TUESDAY AND WEDNESDAY IT HAS BEEN A BUSY DAY SO I WILL JUST HIT THE HIGH POINTS HERE. THE SECOND...AND STRONGEST WAVE...IN A SERIES OF UPPER DISTURBANCES WILL MOVE OVER THE STATE ON TUESDAY. AT THE SURFACE A STALLED FRONTAL BOUNDARY WILL REST FROM SOMEWHERE NEAR MENA IN THE WEST...TO ROUGHLY JONESBORO IN THE EAST. AS THE DISTURBANCE NEARS THE STATE DURING THE AFTERNOON LOW PRESSURE WILL DEVELOP ALONG THE FRONT AND MOVE NE ACROSS THE STATE. WIDESPREAD THUNDERSTORMS WILL ERUPT ACROSS THE STATE. LOCATIONS IMMEDIATELY NORTH OF THE BOUNDARY...AS WELL AS AREAS SOUTH...WILL SEE THE POTENTIAL FOR TORNADIC THUNDERSTORMS. HAIL AND DAMAGING WINDS WILL ALSO BE OF CONCERN. FURTHERMORE... CONTINUED HEAVY THUNDERSTORMS RAINS WILL FURTHER EXACERBATE THE THREAT OF FLOODING OVER THE NORTHERN THIRD OF THE STATE. RAINFALL TOTALS ON TUE WILL ONCE AGAIN BE ABOVE 2 INCHES ACROSS A LARGE SWATH OF THE STATE...WITH TOTALS ABOVE 4 INCHES CERTAINLY A POSSIBILITY. BY EARLY WED MORNING...THE FRONTAL BOUNDARY SHOULD BE OVER THE SOUTHEAST THIRD OF THE STATE. SHOWERS/THUNDERSTORMS SHOULD BEGIN TO TAPER OFF OVER THE WEST AND NORTHWEST AREAS WED AFTERNOON...WITH GRADUAL CLEARING/IMPROVING CONDITIONS FROM WEST TO EAST DURING THE EVENING HOURS. LONG TERM...THURSDAY THROUGH SUNDAY NO SIGNIFICANT CHANGES WERE MADE TO THE LONG TERM FORECAST. AS SUCH...THE PREVIOUS LONG TERM DISCUSSION WILL FOLLOW. SYSTEM THAT PLAGUED THE AREA THROUGH THE SHORT TERM WILL BE EAST OF THE STATE BY THURSDAY. HIGH PRESSURE WILL MOVE INTO THE REGION...WITH DRIER AIR RETURNING. SOUTHERLY FLOW WILL RETURN TO THE STATE FRIDAY...WITH MOISTURE RETURNING AHEAD OF THE NEXT SYSTEM FOR SATURDAY. TEMPERATURES WILL BE NEAR NORMAL THROUGH THE EXTENDED... WITH HIGHS IN THE 70S TO THE LOWER 80S. && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 65 76 61 76 / 70 80 70 60 CAMDEN AR 67 83 65 82 / 20 70 70 60 HARRISON AR 58 76 55 73 / 90 90 60 60 HOT SPRINGS AR 67 79 64 80 / 40 80 60 60 LITTLE ROCK AR 67 82 64 81 / 30 80 70 60 MONTICELLO AR 67 85 67 83 / 10 60 80 60 MOUNT IDA AR 69 78 63 77 / 50 80 50 60 MOUNTAIN HOME AR 60 77 56 75 / 90 90 60 60 NEWPORT AR 67 79 63 77 / 50 80 80 60 PINE BLUFF AR 67 83 65 83 / 20 70 80 60 RUSSELLVILLE AR 66 78 60 78 / 70 90 50 60 SEARCY AR 66 76 63 79 / 40 80 70 60 STUTTGART AR 67 82 65 82 / 30 70 80 60 && .LZK WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH FROM MONDAY EVENING THROUGH TUESDAY MORNING FOR ARKANSAS-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-FAULKNER- GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON-LINCOLN- LOGAN-LONOKE-MONROE-MONTGOMERY-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. && SHORT TERM...63 / LONG TERM...56 AVIATION...56
Hazardous weather outlook, Apr 24, 5:45 PM CDT, 4 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 545 PM CDT SUN APR 24 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-251000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 545 PM CDT SUN APR 24 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS EVENING AND TONIGHT SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE NORTHWEST HALF OF THE STATE THROUGH THE NIGHT AS A FRONTAL BOUNDARY REMAINS DRAPED ACROSS THE NORTH. DUE TO THE LARGE AMOUNT OF MOISTURE ACROSS THE STATE...HEAVY RAINFALL WILL BE A CONCERN. MANY AREAS ACROSS NORTHERN ARKANSAS HAVE ALREADY RECEIVED OVER 2 INCHES OF RAINFALL...AND WITH ADDITIONAL RAINFALL TONIGHT...FLASH FLOODING WILL BE A CONCERN. A FLASH FLOOD WATCH REMAINS IN EFFECT FOR NORTHERN ARKANSAS. RIVER FLOODING WILL ALSO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. IN THE SHORT TERM...THIS INCLUDES THE BUFFALO...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN NORTH ARKANSAS WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS NORTHERN AND WESTERN ARKANSAS THROUGH TONIGHT. THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND ISOLATED TORNADOES...MAINLY NORTH OF A LINE FROM GLENWOOD...TO CONWAY...TO NEWPORT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A LOW PRESSURE SYSTEM WILL MOVE OUT OF THE SOUTHERN PLAINS MONDAY...WITH A WARM FRONT MOVING NORTH OF THE STATE. AS THE COLD FRONT MOVES SOUTHEAST...STRONG TO SEVERE STORMS WILL POSSIBLE MONDAY...WITH A MODERATE RISK OF SEVERE WEATHER. AGAIN...THE MAIN CONCERNS WILL BE VERY LARGE HAIL AND THE POSSIBILITY OF TORNADOES ACROSS THE ENTIRE AREA. THIS SCENARIO WILL BE REPEATED TUESDAY...AS THE FRONT WILL REMAIN OVER THE STATE. AS SUCH...THE FLASH FLOOD WATCH HAS BEEN EXTENDED SOUTH FOR THE MONDAY NIGHT THROUGH TUESDAY MORNING TIME FRAME. WITH SEVERAL ROUNDS OF SHOWERS AND THUNDERSTORMS EXPECTED ACROSS PORTIONS OF THE STATE OVER THE NEXT SEVERAL DAYS...THE THREAT FOR FLASH FLOODING AND RIVER FLOODING WILL ONLY INCREASE WITH TIME. THE AREAS WITH THE GREATEST THREAT FOR HEAVY RAINFALL OVER THE NEXT SEVERAL DAYS WILL BE ACROSS THE NORTHERN THIRD OF THE STATE...BUT THE CONCERN WILL SHIFT SOUTH AS THE FRONT MOVES ACROSS THE STATE. RIVER FLOODING WILL CONTINUE TO BE A CONCERN...PRIMARILY IN THE WHITE RIVER BASIN. THIS INCLUDES THE BUFFALO...WHITE...SPRING...ELEVEN POINT AND BLACK RIVER SYSTEMS. SEVERAL LOCATIONS ALONG THESE RIVERS ARE ALREADY EXPERIENCING A RISE FROM RECENT RAINFALL. ADDITIONAL HEAVY RAINFALL IN THE WHITE RIVER BASIN WILL ONLY AGGRAVATE THE SWOLLEN RIVERS. CONTINUE TO MONITOR THE LATEST RIVER FORECASTS FOR ANY UPDATES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/56/61
In the hours before
Special weather statement, Apr 24, 9:09 PM CDT, 1 hour 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
909 PM CDT SUN APR 24 2011
ARZ030-037-250255-
LOGAN AR-SCOTT AR-
909 PM CDT SUN APR 24 2011
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LOGAN AND NORTHERN SCOTT
COUNTIES UNTIL 1000 PM CDT...
AT 910 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR OLIVER...OR 9 MILES SOUTHEAST OF HARTFORD...
MOVING NORTHEAST AT 45 MPH.
HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.
* LOCATIONS IMPACTED INCLUDE...
RATCLIFF... PARIS... OLIVER...
LAKE HINKLE... ECHO... BOONEVILLE...
ROSEVILLE... LUCAS... IONE...
HON... ELM PARK... DRIGGS...
CHISMVILLE... CAUTHRON... CAULKSVILLE...
CAROLAN... CARBON CITY... BARBER...
LAT...LON 3495 9439 3497 9424 3506 9423 3507 9425
3511 9415 3515 9413 3515 9404 3523 9403
3524 9392 3531 9392 3533 9390 3532 9381
3540 9380 3538 9369 3533 9363 3482 9426
TIME...MOT...LOC 0210Z 231DEG 40KT 3495 9424
56Special weather statement, Apr 24, 9:59 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 959 PM CDT SUN APR 24 2011 ARZ030-037>042-054-250345- GARLAND AR-HOT SPRING AR-LOGAN AR-MONTGOMERY AR-PERRY AR-POLK AR-SCOTT AR-YELL AR- 959 PM CDT SUN APR 24 2011 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LOGAN...YELL... SOUTHWESTERN PERRY...EASTERN SCOTT...WESTERN GARLAND...MONTGOMERY... NORTHEASTERN POLK AND EXTREME WESTERN HOT SPRING COUNTIES UNTIL 1045 PM CDT... AT 1000 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR JACK CREEK REC AREA TO NEAR BUCK KNOB...AND MOVING EAST AT 45 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS. * LOCATIONS IMPACTED INCLUDE... MT IDA... LAKE OUACHITA... DANVILLE... STONEHOUSE REC AREA... PLAINVIEW... ODEN... NIMROD LAKE... MUDDY CREEK WMA... MIMOSA... MEYERS... MAULDIN... MAGAZINE... LENA LNDG REC AREA... GAP CREEK REC AREA... FOURCHE VALLEY... CARDIFF... BLUE MTN LAKE... LAT...LON 3498 9306 3438 9330 3458 9411 3522 9389 TIME...MOT...LOC 0300Z 288DEG 38KT 3501 9381 3471 9391 56
Local storm report, Apr 24, 10:06 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1006 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 PM HAIL 4 W CENTERVILLE 35.12N 93.24W
04/24/2011 E2.75 INCH YELL AR AMATEUR RADIO
&&
56Local storm report, Apr 24, 10:08 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1008 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0940 PM HAIL 4 W CENTERVILLE 35.12N 93.24W
04/24/2011 E2.75 INCH YELL AR AMATEUR RADIO
&&
56Local storm report, Apr 24, 10:12 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1012 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0836 PM HAIL MOUNT MAGAZINE 35.17N 93.65W
04/24/2011 E2.75 INCH LOGAN AR AMATEUR RADIO
&&
56Local storm report, Apr 24, 10:14 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1014 PM CDT SUN APR 24 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1013 PM FLASH FLOOD WALDRON 34.90N 94.09W
04/24/2011 SCOTT AR AMATEUR RADIO
GREENRIDGE ROAD IN WALDRON IS UNDER WATER AND IMPASSABLE.
&&
56The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
| Apr 25, 3:50 PM CDT | Tornado Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 25 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.